Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 73, NWS Louisville, KY

May 2, 2007Hardin County, Hart County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 2, 2007, 7:12 PM EDT for Hardin County, Hart County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2007, 7:12 PM EDT (23:12 UTC)
Expired
May 2, 2007, 7:37 PM EDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Hardin County, KY, Hart County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1687 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 022312
SVRLMK
KYC093-099-022345-
/O.NEW.KLMK.SV.W.0073.070502T2312Z-070502T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 PM EDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 745 PM EDT(645 PM CDT)...

* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PRICEVILLE..AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BONNIEVILLE BY 630 PM CDT...

LAT...LON 3748 8604 3731 8603 3738 8590 3759 8591

$$

JSD
2 follow-up statements
000 
WWUS53 KLMK 022327
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
727 PM EDT WED MAY 2 2007

KYC093-099-022345-
/O.CON.KLMK.SV.W.0073.000000T0000Z-070502T2345Z/
HARDIN KY-HART KY-
727 PM EDT WED MAY 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
EDT(645 PM CDT) FOR NORTHERN HART AND SOUTHERN HARDIN COUNTIES...

AT 620 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR BONNIEVILLE...OR ABOUT 39 MILES NORTHEAST
OF BOWLING GREEN...MOVING EAST AT 15 MPH.

LAT...LON 3748 8604 3731 8603 3738 8590 3759 8591

$$

JSD
000 
WWUS53 KLMK 022337
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
737 PM EDT WED MAY 2 2007

KYC093-099-022347-
/O.CAN.KLMK.SV.W.0073.000000T0000Z-070502T2345Z/
HARDIN KY-HART KY-
737 PM EDT WED MAY 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HART AND SOUTHERN
HARDIN COUNTIES IS CANCELLED...

LAT...LON 3748 8604 3731 8603 3738 8590 3759 8591

$$

JSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:25 PM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, May 2, 3:25 PM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT WED MAY 2 2007

.SHORT TERM TONIGHT AND THURSDAY...

AT 18Z A WEAK FRONTAL BOUNDARY EXTENDED ACROSS SOUTHERN INDIANA INTO
NORTHERN KENTUCKY. THUNDERSTORMS HAD DEVELOPED ALONG THE FRONT WITH
SOME OF THE STRONGER STORMS PRODUCING VERY HEAVY RAIN AND POSSIBLY
SOME SMALL HAIL. ONE OF THE CONCERNS FOR THIS FORECAST WILL BE HOW
FAR SOUTH THE BOUNDARY WILL MOVE BEFORE SHIFTING NORTH LATE THURSDAY
AFTERNOON.

MOISTURE WILL CONTINUE TO STREAM NORTH INTO THE LOWER OHIO VALLEY AS
A WEAK UPPER LEVEL LOW SPINS OVER MISSOURI. THIS SYSTEM WILL WEAKEN
AS ANOTHER LOW TRACKS FROM ARIZONA EAST INTO THE WESTERN GULF COAST
STATES. STILL THE UPPER LEVEL SYSTEM OVER MISSOURI WILL PROVIDE
ENOUGH SUPPORT TO PRODUCE THUNDERSTORMS TONIGHT AND THURSDAY.

THE STRONGEST STORMS WILL CONTINUE TO OCCUR ALONG THE FRONTAL
BOUNDARY AND WE DO EXPECT IT TO DROP SOUTH TO AT LEAST THE OHIO
RIVER. WE WILL MENTION HIGHER POPS ACROSS THE NORTHERN CWFA THAN THE
SOUTH TONIGHT WITH LIKELY POPS EXPECTED OVER THE REGION ON THURSDAY.
WITH PW VALUES ABOVE 1.3 INCHES AND WEAK MID LEVEL WINDS WE WILL
MENTION HEAVY RAIN OVER THE NORTHERN CWFA TONIGHT.  --JA

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

THURSDAY NIGHT THRU SATURDAY...

VERY LITTLE HAS CHANGED IN THE LAST 24 HOURS WITH RESPECT TO THIS
PERIOD...WITH THE FRONTAL BOUNDARY REMAINING THE MAIN PLAYER AS IT
MEANDERS ACROSS THE REGION THRU THE PERIOD...ALONG WITH A WEAKENING
UPPER LEVEL LOW THAT IS SLOWLY MOVING FROM THE MS VALLEY INTO THE
OHIO VALLEY SHOWERS AND THUNDERSTORMS WILL BE LIKELY THRU THE
PERIOD. FAIRLY HIGH PWATS NEAR 1.5 INCHES AND SIGNIFICANT WARM CLOUD
LAYERS AROUND 9000 TO 9500 FEET WILL ALLOW FOR HIGH EFFICIENCY
PRECIP AND THE LIGHT WINDS WILL MEAN THAT THE STORMS WILL BE VERY
SLOW MOVERS ALLOWING FOR LOCALLY HEAVY RAINFALL...WILL MENTION IN
THE ZONES ON BOTH THURSDAY NIGHT INTO FRIDAY FOR NOW. DEPENDING ON
RAINFALL AMOUNTS OVER THE NEXT 24 TO 36 HOURS...FLASH FLOODING MAY
BECOME A DISTINCT CONCERN. WILL KEEP THE POPS AROUND THE 70 PERCENT
LEVEL...WITH A DROP ON SATURDAY DOWN TO THE CHANCE CATEGORY FOR
SATURDAY AS THE FRONT STARTS TO WASH OUT AS INCREASED MID LEVEL
RIDGING DEVELOP ACROSS THE REGION. TEMPS WILL REMAIN ABOVE NORMAL
THROUGH THE PERIOD...WITH WARM OVERNIGHT LOWS AROUND 60.

SUNDAY THROUGH WEDNESDAY...

SUNDAY MORNING THE AMPLIFIED RIDGING...A NEAR OMEGA BLOCK BUT NOT
EXACTLY...WILL BE IN PLACE FROM EAST CENTRAL CANADA AND HUDSON BAY
TO THE CENTRAL GULF OF MEXICO WITH ITS AXIS JUST TO THE WEST OF THE
MID OHIO VALLEY. AT THE SURFACE LARGE HIGH PRESSURE AREA WILL SLIDE
DOWN THE NE COAST TOWARDS THE MID ATLC COAST. BY MONDAY THE RIDGE
AXIS WILL SLIDE SLIGHTLY EAST INTO THE REGION...WOULD THINK THAT
BOTH SUNDAY AND MONDAY WOULD BE DRY UNDER THE HEART OF THE RIDGE.
ALSO THE SURFACE HIGH SLIDES FURTHER INTO THE SE
COASTLINE...STARTING TO BRING WARM AND MOIST AIR INTO THE REGION.
EACH DAY SHOULD BE CLOSE TO 5 TO 8 DEGREES ABOVE NORMAL AT LEAST.

TUESDAY INTO WEDNESDAY THE RIDGE STARTS TO WEAKEN BUT STILL HOLDS
ACROSS THE EASTERN STATES...WITH THE SURFACE HIGH STILL PUMPING
MOIST AIR INTO THE REGION FROM THE GULF. AS THE RIDGE SLIDE FURTHER
EAST...THE CAPPING WILL LESSEN WITH ISOLATED TO SCTD CONVECTION
POSSIBLE TUESDAY AND WEDNESDAY...BETTER CHANCES AREAWIDE ON
WEDNESDAY. THE PRECIP SHOULD BE FAIRLY DIURNAL...WITH BEST CHANCES
IN THE AFTERNOON AND THE EARLY EVENING. TEMPS LOOK TO REMAIN ABOVE
NORMAL THRU THE END OF THE PERIOD.

--SCHOTT

.AVIATION (18Z TAFS)...

A WEAK FRONTAL BOUNDARY REMAINED ACROSS SOUTHERN INDIANA AT 17Z WITH
LITTLE PROGRESSION SOUTH EXPECTED OVER THE NEXT 24 HOURS. THIS
BOUNDARY WILL BE THE FOCUS FOR AFTERNOON AND EVENING THUNDERSTORMS
WHICH WILL MAINLY AFFECT SDF AND LEX. WE WILL CONTINUE WITH VCTS FOR
THESE SITES AND UPDATE TAFS WHEN AND IF STORMS APPROACH. BWG WILL
BE LESS LIKELY TO SEE PRECIPITATION AND WE WILL MENTION CBS FOR
THIS SITE.

JA

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

&&
Hazardous weather outlook, May 2, 3:45 PM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT WED MAY 2 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-030830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
345 PM EDT (245 PM CDT) WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY
AND SOUTH CENTRAL INDIANA.

.DAY ONE...THIS EVENING AND TONIGHT.

A WEAK FRONTAL BOUNDARY OVER SOUTHERN INDIANA WILL DROP TO NEAR THE
OHIO RIVER OVERNIGHT. THIS BOUNDARY WILL BE THE FOCUS FOR SOME
THUNDERSTORMS WITH VERY HEAVY RAIN AND POSSIBLE SOME SMALL HAIL THIS
EVENING. HEAVY RAIN WILL BE THE MAIN CONCERN OVERNIGHT ALONG THE
BOUNDARY. ACROSS SOUTH CENTRAL KENTUCKY ONLY SCATTERED STORMS ARE
EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY.

A FRONTAL BOUNDARY IS FORECAST TO REMAIN STATIONARY ACROSS THE
OUTLOOK AREA ON THURSDAY AND FRIDAY. THIS WEATHER FEATURE WILL
PRODUCE NUMEROUS THUNDERSTORMS ACROSS THE ENTIRE REGION.
ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED.  HOWEVER...SLOW MOVING
THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL DURING THE PERIOD.
THERE IS THE POTENTIAL OF LOCALIZED FLASH FLOODING BOTH THURSDAY AND
FRIDAY.

THE FRONTAL BOUNDARY IS FORECAST TO WEAKEN AND MOVE SOUTH OF THE
REGION BY LATE SATURDAY...HOWEVER SCATTERED THUNDERSTORMS WILL STILL
BE POSSIBLE. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME...BUT PERIODS OF HEAVY RAINFALL WILL BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JA/SCHOTT

In the hours before

Special weather statement, May 2, 2:55 PM EDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 PM EDT WED MAY 2 2007

KYZ036-040>042-048-049-056-057-067-021950-
BOURBON-CLARK-FAYETTE-GARRARD-JESSAMINE-LINCOLN-MADISON-SCOTT-
WOODFORD-
255 PM EDT WED MAY 2 2007

...AN AREA OF STRONG THUNDERSTORMS WILL CONTINUE WEST OF LEXINGTON
THROUGH 400 PM EDT...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A GROUP OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF VERSAILLES TO STANFORD...OR ALONG A LINE EXTENDING FROM
8 MILES SOUTHWEST OF GEORGETOWN TO 24 MILES NORTHWEST OF MOUNT
VERNON. THESE STORMS WERE MOVING EAST AT 20 MPH.

THESE STORMS WILL AFFECT FAYETTE...JESSAMINE...MERCER...AND WOODFORD
COUNTIES.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR GEORGETOWN BY 305 PM EDT.
  NEAR LEXINGTON BY 315 PM EDT.
  NEAR RICHMOND BY 330 PM EDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

JSD
Special weather statement, May 2, 3:28 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EDT WED MAY 2 2007

INZ077>079-092-022030-
CLARK-JEFFERSON-SCOTT-WASHINGTON-
328 PM EDT WED MAY 2 2007

...STRONG...SLOW MOVING THUNDERSTORMS WILL CONTINUE ACROSS
CLARK...JEFFERSON...SCOTT AND WASHINGTON COUNTIES IN SOUTHEASTERN
INDIANA THROUGH 430 PM EDT...

THESE STORMS WERE MOVING EAST AT 20 MPH. THEY WILL PRODUCE VERY
HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR
REDUCING VISIBILITIES TO LESS THAN ONE MILE. IN ADDITION...SMALL PEA
OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE
EXPECTED WITH THESE STORMS.

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

JSD
Special weather statement, May 2, 3:55 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 PM EDT WED MAY 2 2007

KYZ057-022100-
MADISON KY-
INCLUDING THE CITY OF...RICHMOND
355 PM EDT WED MAY 2 2007

AN AREA OF SHOWERS AND LOCALLY STRONG THUNDERSTORMS WILL MOVE
ACROSS MADISON COUNTY DURING THE NEXT HOUR. THE STRONGEST STORMS
ARE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL...SMALL HAIL AND
GUSTY SURFACE WINDS FROM 20 TO 30 MPH.

AB
Special weather statement, May 2, 4:00 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT WED MAY 2 2007

INZ079-KYZ032-022130-
JEFFERSON-TRIMBLE-
400 PM EDT WED MAY 2 2007

...STRONG STORMS WITH VERY HEAVY RAIN AFFECTING JEFFERSON AND
TRIMBLE COUNTIES. THESE STORMS WERE MOVING SLOWLY EAST AT 15 MPH...

STRONG...SLOW MOVING STORMS WILL CONTINUE ACROSS JEFFERSON COUNTY
INDIANA AND NORTHERN TRIMBLE COUNTY THROUGH 515 PM EDT.

LOCAL OBSERVATIONS INDICATED THAT ONE AND ONE HALF INCHES HAD FALLEN
ACROSS MADISON OVER THE LAST HOUR SINCE 3 PM EDT. ANOTHER ONE TO TWO
INCHES OF RAIN ARE LIKELY THROUGH 5 PM.

TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR
REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...SMALL PEA OR
MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE
EXPECTED WITH.

EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN
AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.

JSD
Special weather statement, May 2, 4:27 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
427 PM EDT WED MAY 2 2007

KYZ049-022230-
CLARK KY-
INCLUDING THE CITY OF...WINCHESTER
427 PM EDT WED MAY 2 2007

A SMALL AREAS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
AREA DURING THE NEXT HOUR. BRIEF HEAVY RAINFALL...GUSTY SURFACE
WINDS FROM 20 TO 30 MPH AND SMALL HAIL ARE POSSIBLE IN THE STRONGEST
STORMS.
Special weather statement, May 2, 6:47 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM EDT WED MAY 2 2007

KYZ027-028-022330-
GRAYSON-HARDIN-
647 PM EDT WED MAY 2 2007

...STRONG STORMS WILL MOVE FROM GRAYSON COUNTY INTO SOUTHWESTERN
HARDIN COUNTY...

AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES EAST OF LEITCHFIELD...OR 39 MILES NORTH
OF BOWLING GREEN...AND MOVING NORTHEAST AT 25 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR BIG CLIFTY BY 555 PM CDT.
  NEAR SUMMIT BY 700 PM EDT.
  NEAR EASTVIEW BY 705 PM EDT.
  NEAR STEPHENSBURG BY 715 PM EDT.
  NEAR GLENDALE BY 720 PM EDT.

JSD

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.